Top 9 Dye Free Tylenol – Ibuprofen

As an Amazon Associate I earn from qualifying purchases.

1. Johnson's Baby

#ad

4 fl. oz, 100mg Ibuprofen, Berry Flavored, Children's Motrin Oral Suspension Medicine for Kids

#ad
Johnson's Baby #ad - This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief from pain due to the cold & flu. This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, headache, sore throat, flu, and toothache.

Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. Motrin products can help you and your family feel better. 4-fluid ounces of children's motrin oral suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu.

Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy. With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on.
BrandJohnson's Baby #ad
ManufacturerMotrin #ad
Height5 Inches
Length1.99 Inches
Weight0.39 Pounds
Width1.93 Inches
Part Number300450184047
Model300450184047

2. Tylenol

#ad

Pain + Fever Relief, Infants' Tylenol Liquid Medicine with Acetaminophen, 2 fl. oz, Dye-Free Cherry

#ad
Tylenol #ad - Tylenol is the #1 pediatrician recommended brand of pain reliever & fever reducer and Infants' Tylenol is the #1 pediatrician recommended brand for teething pain. Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer.

Ask a doctor about dosage for children under 2 years of age. This dye-free baby pain & fever relief medicine comes in a kid-friendly cherry flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional. 2-fluid ounce bottle of infants' tylenol oral suspension Medicine with Dye-Free Cherry flavor to temporarily relieve minor aches and pains due to the common cold, sore throat, flu, toothache for your little one.

It comes with a simplemeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight. Dosing is available for children 2-3 years of age. The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes.
BrandTylenol #ad
ManufacturerJohnson & Johnson SLC Hazmat #ad
Height4.92 Inches
Length1.46 Inches
Weight0.2 Pounds
Width2.24 Inches
Part Number300450167620
Model300450167620

3. Amazon Basic Care

#ad

500 Count, Acetaminophen Caplets, Basic Care Extra Strength Pain Relief, 500 mg

#ad
Amazon Basic Care #ad - Pain: pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis. It also temporarily reduces fever. Acute pain: acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer.

Purpose: extra strength pain relief, headache, muscular aches, minor pain of arthritis, 500 mg, Acetaminophen Caplets, toothache, temporarily relieves minor aches and pains due to: the common cold, backache, and premenstrual and menstrual cramps. Active ingredient: basic care extra strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets. Use: acetaminophen may be used as a pain reliever/fever reducer for adults and children 12 years and over.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height5.75 Inches
Length3.06 Inches
Weight0.7 Pounds
Width3.06 Inches

4. Little Remedies

#ad

Little Remedies Infant Fever & Pain Reliever | Natural Grape Flavor | 2 FL OZ

#ad
Little Remedies #ad - Contains accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion. No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen. Safe and effective relief for infants. Natural grape flavor; 2 FL OZ. Reduces fever; relieves minor aches and pains, headache, flu, which may be associated with the common cold, sore throat or toothache.
BrandLittle Remedies #ad
ManufacturerLittle Remedies #ad
Height4.13 Inches
Length1.56 Inches
Weight0.2 Pounds
Width2.25 Inches
Part Number756184101773

5. Tylenol

#ad

Grape, Infants' Tylenol Acetaminophen Liquid Medicine, 2 fl. oz

#ad
Tylenol #ad - Dosing is available for children 2-3 years of age. Ask a doctor about dosage for children under 2 years of age. Tylenol is the #1 pediatrician recommended brand of pain reliever & fever reducer and Infants' Tylenol is the #1 pediatrician recommended brand for teething pain.

It comes with a simplemeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight. Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer. This baby pain & fever relief medicine comes in a kid-friendly grape flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional.

The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes. 2-fluid ounce bottle of infants' tylenol Oral Suspension medicine to temporarily relieve minor aches and pains due to the common cold, flu, sore throat, toothache for your little one.
BrandTylenol #ad
ManufacturerTylenol #ad
Height4.92 Inches
Length1.46 Inches
Weight0.2 Pounds
Width2.24 Inches
Part NumberJJ-2398
Model300450122605

6. Little Remedies

#ad

Little Remedies Infant Fever & Pain Reliever | Natural Berry Flavor | 2 FL OZ

#ad
Little Remedies #ad - Safe and effective relief for infants. No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen. Contains accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion. Natural berry flavor; 2 FL OZ. Reduces fever; relieves minor aches and pains, flu, which may be associated with the common cold, headache, sore throat or toothache.
BrandLittle Remedies #ad
ManufacturerMedtech Product Inc. #ad
Height4 Inches
Length6 Inches
Weight0.2 Pounds
Width4 Inches
Part NumberB005LF0R0W
ModelB005LF0R0W

7. Tylenol

#ad

Cherry, 2 fl. oz, Infants' Tylenol Acetaminophen Liquid Medicine

#ad
Tylenol #ad - Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer. Dosing is available for children 2-3 years of age. Tylenol is the #1 pediatrician recommended brand of pain reliever & fever reducer and Infants' Tylenol is the #1 pediatrician recommended brand for teething pain.

The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes. This baby pain & fever relief medicine comes in a kid-friendly cherry flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional.

Ask a doctor about dosage for children under 2 years of age. It comes with a simplemeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight. 2-fluid ounce bottle of infants' tylenol Oral Suspension medicine to temporarily relieve minor aches and pains due to the common cold, sore throat, flu, toothache for your little one.
BrandTylenol #ad
ManufacturerTylenol Children's #ad
Height4.92 Inches
Length1.46 Inches
Weight0.2 Pounds
Width2.24 Inches
Part NumberJJ-2211
ModelJJ-2211

8. Little Remedies

#ad

Little Remedies Infant Fever & Pain Reliever | Natural Berry Flavor | 2 FL OZ | 2 Pack

#ad
Little Remedies #ad - Natural berry flavor; 2 FL OZ; 2 pack. No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen. Contains accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion. Safe and effective relief for infants. Reduces fever; relieves minor aches and pains, which may be associated with the common cold, headache, flu, sore throat or toothache.
BrandLittle Remedies #ad
ManufacturerMedtech Product Inc. #ad
Height4.13 Inches
Length1.56 Inches
Weight0.4 Pounds
Width4.5 Inches

9. Little Remedies

#ad

Little Remedies Children's Fever & Pain Reliever | Grape | 4 FL OZ | 2 Pack

#ad
Little Remedies #ad - 4 fl oz of grape flavored pain reliever; 2 pack. Contains accusafe system to ensure safe and accurate dosing and minimize the risk of accidental ingestion. Acetaminophen 160mg / 5mL safe and effective relief for children 2-11. No artificial sweeteners, flavors, gluten, or dyes; paraben, and alcohol free; no high fructose corn syrup or saccharin. Brings down your little one’s fever and relieves minor aches and pains that may be associated with the common cold, flu, headache, sore throat or toothache.
BrandLittle Remedies #ad
ManufacturerMedtech Product Inc. #ad
Height5 Inches
Length4 Inches
Weight0.84 Pounds
Width2 Inches